BibTeX record: journals/appml/HongMK10

download as .bib file

@article{DBLP:journals/appml/HongMK10,
  author    = {Dug Hun Hong and
               Eunho L. Moon and
               Jae Duck Kim},
  title     = {A note on the core of fuzzy numbers.},
  journal   = {Appl. Math. Lett.},
  year      = {2010},
  volume    = {23},
  number    = {3},
  pages     = {282--285},
  url       = {http://dx.doi.org/10.1016/j.aml.2009.09.026},
  doi       = {10.1016/j.aml.2009.09.026},
  timestamp = {Wed, 03 Sep 2014 06:34:14 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/appml/HongMK10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}